MAUDE Adverse Event Report: DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD; STAPLE, FIXATION, BONE
Catalog Number 222984
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary
=
> the complaint device was discarded by the customer, therefore not returned to depuy synthes and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance was identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the sutures of 2x super qa+ o/c ds cp devices detached from the needle without any resistance.It was reported that on one of the devices, the thread also snapped despite no sharp objects being nearby.It was reported that both incidents occurred during the same procedure.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All available information has been disclosed.No additional information could be provided.This is report 2 of 2 for (b)(4).

Brand Name
QUICKANCHOR ORTHOCORD
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25035581
Report Number1221934-2026-01791
Device Sequence Number13055397
Product Code JDR
UDI-Device Identifier10886705008629
UDI-Public(01)10886705008629(10)10BXAE(17)280930
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K052631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222984
Device Lot Number10BXAE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown